American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 154 found      Go to page: 1 2 3 4 > >>

[1] Federico Ardila, Felipe Rincón and Lauren Williams. Positroids and non-crossing partitions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Pramod N. Achar, Anthony Henderson and Simon Riche. Geometric Satake, Springer correspondence, and small representations II. Represent. Theory 19 (2015) 94-166.
Abstract, references, and article information   
View Article: PDF

[3] Piotr Pragacz. A Gysin formula for Hall-Littlewood polynomials. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] William Graham and Victor Kreiman. Excited Young diagrams, equivariant $K$-theory, and Schubert varieties. Trans. Amer. Math. Soc. 367 (2015) 6597-6645.
Abstract, references, and article information
View Article: PDF

[5] Lucas Fresse, Anna Melnikov and Sammar Sakas-Obeid. On the structure of smooth components of Springer fibers. Proc. Amer. Math. Soc. 143 (2015) 2301-2315.
Abstract, references, and article information   
View Article: PDF

[6] M. M. Graev. Einstein equations for invariant metrics on flag spaces and their Newton polytopes. Trans. Moscow Math. Soc. 75 (2014) 13-68.
Abstract, references, and article information
View Article: PDF

[7] Lucas Fresse. Borel subgroups adapted to nilpotent elements of standard Levi type. Represent. Theory 18 (2014) 341-360.
Abstract, references, and article information   
View Article: PDF

[8] Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke. Homological approach to the Hernandez-Leclerc construction and quiver varieties. Represent. Theory 18 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[9] Toshiki Nakashima. Decorated geometric crystals and polyhedral realizations of type $D_n$. Contemporary Mathematics 623 (2014) 227-242.
Book volume table of contents   
View Article: PDF

[10] Thomas Lam and Mark Shimozono. Quantum double Schubert polynomials represent Schubert classes. Proc. Amer. Math. Soc. 142 (2014) 835-850.
Abstract, references, and article information   
View Article: PDF

[11] Dave Anderson and Alan Stapledon. Schubert varieties are log Fano over the integers. Proc. Amer. Math. Soc. 142 (2014) 409-411.
Abstract, references, and article information   
View Article: PDF

[12] Sam Evens and William Graham. The relative Hochschild-Serre spectral sequence and the Belkale-Kumar product. Trans. Amer. Math. Soc. 365 (2013) 5833-5857.
Abstract, references, and article information   
View Article: PDF

[13] Michaël Balan. Multiplicity on a Richardson variety in a cominuscule $G/P$. Trans. Amer. Math. Soc. 365 (2013) 3971-3986.
Abstract, references, and article information   
View Article: PDF

[14] Roman Bezrukavnikov and Zhiwei Yun. On Koszul duality for Kac-Moody groups. Represent. Theory 17 (2013) 1-98.
Abstract, references, and article information   
View Article: PDF

[15] Toshiki Nakashima. Decorated Geometric Crystals, Polyhedral and Monomial Realizations of Crystal Bases. Contemporary Mathematics 602 (2013) 143-163.
Book volume table of contents   
View Article: PDF

[16] Naichung Conan Leung and Changzheng Li. Gromov-Witten invariants for $G/B$ and Pontryagin product for ${\Omega}K$. Trans. Amer. Math. Soc. 364 (2012) 2567-2599.
Abstract, references, and article information   
View Article: PDF

[17] Milen Yakimov. Strata of prime ideals of De Concini--Kac--Procesi algebras and Poisson geometry. Contemporary Mathematics 562 (2012) 265-278.
Book volume table of contents   
View Article: PDF

[18] V. G. Lopez Neumann and Constantin Manoil. Explicit computations on the desingularized Kummer surface. Math. Comp. 81 (2012) 1149-1161. MR 2869054.
Abstract, references, and article information   
View Article: PDF

[19] Frank Sottile. Beyond the Shapiro Conjecture for the Grassmannian. University Lecture Series 57 (2011) 161-172.
Book volume table of contents
View Article: PDF

[20] Frank Sottile. The Shapiro Conjecture for Grassmannians. University Lecture Series 57 (2011) 121-131.
Book volume table of contents
View Article: PDF

[21] Frank Sottile. Proof of the Shapiro Conjecture for Grassmannians. University Lecture Series 57 (2011) 147-159.
Book volume table of contents
View Article: PDF

[22] Frank Sottile. Lower bounds for sparse polynomial systems. University Lecture Series 57 (2011) 77-90.
Book volume table of contents
View Article: PDF

[23] Frank Sottile. The Shapiro Conjecture for rational functions. University Lecture Series 57 (2011) 133-145.
Book volume table of contents
View Article: PDF

[24] Frank Sottile. Sparse polynomial systems. University Lecture Series 57 (2011) 25-35.
Book volume table of contents
View Article: PDF

[25] Frank Sottile. Overview. University Lecture Series 57 (2011) 1-12.
Book volume table of contents
View Article: PDF

[26] Frank Sottile. Real solutions of univariate polynomials. University Lecture Series 57 (2011) 13-23.
Book volume table of contents
View Article: PDF

[27] Frank Sottile. Real Solutions to Equations from Geometry. University Lecture Series 57 (2011) MR MR2830310.
Book volume table of contents   

[28] Frank Sottile. The Shapiro Conjecture beyond the Grassmannian. University Lecture Series 57 (2011) 173-187.
Book volume table of contents   
View Article: PDF

[29] Frank Sottile. Fewnomial upper bounds. University Lecture Series 57 (2011) 49-60.
Book volume table of contents   
View Article: PDF

[30] Frank Sottile. Enumerative real algebraic geometry. University Lecture Series 57 (2011) 105-119.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 154 found      Go to page: 1 2 3 4 > >>